# SDR FDEA201510223304

- Difficulty date: October 22, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51061
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 780 - 790, RBL 45.5, SEAT TRACK CROWN FOUND CHAFED.  COMPLIED WITH EA F-5310-T0322310 PART 1.  REPAIR CLASSIFIED AS MAJOR.
